# SDR USAA2010041290773

- Difficulty date: April 11, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 56,208 hours, 37,695 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C6 - MAJOR REPAIR - CRACK ON FLOOR PRESSURE DECK WEB AT BS 668, RBL 39.  REPAIRED FLOOR PRESSURE DECK WEB AT BS 668, RBL 39 IAW B737 SRM 53-60-51 & EA 101891.
